# SDR MASA200600707

- Difficulty date: March 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,759 hours, 4,785 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6445 PHX, OTBD FLIGHT SPOILER/ SPOILERON FAIL CAUTION MESSAGE.  MAINTENANCE PERFORMED THE SPOST RESET PROCEDURE AND THE SYSTEMS, OPS CHECKED GOOD.
